# SDR DALA2025021201100

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 119,327 hours, 18,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 190 RT OVERWING SQUIB TEST 1 WILL NOT TEST. CORRECTIVE ACTION: REPL TIME DELAY MODULE(NO MANUAL REF. AVAILABLE) RT OVWG TEST 1 CKS GOOD PER B767-300 AMM 25-65. (6647088)
